# SDR WX0A2023071931797

- Difficulty date: July 18, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N206NV
- Make and model: Airbus A320-214
- Aircraft serial: 5289
- Aircraft time: 28,777 hours, 14,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 891309
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY INOP / REMOVED AND REPLACED IAW AMM Ï¿½33-51-38-000-001-A AND 33-51-38-400-001-A. OPS CHECK GOOD."
